# SDR AALA201608219009

- Difficulty date: August 19, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 65,085 hours, 24,003 cycles
- Engine: Iae V2527A5
- Engine time: 4,664 hours, 1,662 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 7960501
- Part serial: F59269
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 43,856 hours, 15,786 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMP REPORTED FLAMES COMING OUT OF ENGINE 1 AFTER SHUTDOWN.  REPLACED NR 1 ENGINE FUEL FLOW DIVIDER VALVE IAW TSM 79-00-00-810-829 AND AMM 73-13-000-B-13.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
